A New 4-Point C³ Quaternary Approximating Subdivision Scheme

Mustafa, Ghulam; Khan, Faheem
January 2009
Abstract & Applied Analysis;2009, Special section p1
Academic Journal
A new 4-point C3 quaternary approximating subdivision scheme with one shape parameter is proposed and analyzed. Its smoothness and approximation order are higher but support is smaller in comparison with the existing binary and ternary 4-point subdivision schemes.


Related Articles

  • Neumann expansion of the interelectronic distance function for integer powers. II. Modified formula and numerical test. Budzinski, J.; Prajsnar, S. // Journal of Chemical Physics;12/15/1994, Vol. 101 Issue 12, p10790 

    Using the set of polynomials, orthogonal in the interval <1,∞), the modified form of the Neumann expansion of the interelectronic distance function r12k for integer k≥-1 is obtained. In order to verify this expansion and especially its convergence properties in applications the...

  • Extension of Spectral Scales to Unbounded Operators. Wills, M. D. // International Journal of Mathematics & Mathematical Sciences;2010, p1 

    We extend the notion of a spectral scale to n-tuples of unbounded operators affiliated with a finite von Neumann Algebra. We focus primarily on the single-variable case and show that many of the results from the bounded theory go through in the unbounded situation. We present the currently...

  • On Maslanka's Representation for the Riemann Zeta Function. Báez-Duarte, Luis // International Journal of Mathematics & Mathematical Sciences;2010, p1 

    A rigorous proof is given of the hypergeometric-like representation of the Riemann zeta function ζ(s) discovered by Maslanka as a series of Pochhamer polynomials with coefficients depending on the values of ζ at the positive even integers.

  • ON CONVERGENCE OF INAAH1 FOR BOUNDING OF POLYNOMIAL ZEROS SIMULTANEOUSLY. Akid Jamaludin, Nur Alif; Monsi, Mansor; Hassan, Nasruddin; Masseran, Nurulkamal // Far East Journal of Mathematical Sciences;Dec2015, Vol. 98 Issue 7, p873 

    This paper describes the convergence analysis of the procedure called the Newton single-step procedure INAAH1 which we have earlier proposed. A proof using convergence analysis verifies that INAAH1 converges at the rate of at least three.

  • CONVERGENCE OF (0,1,2,3) INTERPOLATION ON AN ARBITRARY SYSTEM OF NODES. Ying-guang Shi // Journal of Computational Mathematics;Mar2001, Vol. 19 Issue 2, p151 

    Provides information on a study which simplified and improved convergence of (0,1,2,3) interpolation on an arbitrary system of nodes. Definitions and notations; Results; Conjectures.

  • Arc Length of Rational Bézier Curves and Use for CAD Reparametrization. Randrianarivony, Maharavo // Proceedings of World Academy of Science: Engineering & Technolog;Oct2008, Vol. 46, p173 

    The length Λ of a given rational Bézier curve is efficiently estimated. Since a rational Bézier function is nonlinear, it is usually impossible to evaluate its length exactly. The length is approximated by using subdivision and the accuracy of the approximation Λn is investigated....

  • AIWIN-a fast and jigless inspection technique for machined parts. Ravishankar, S.; Dutt, H.; Gurumoorthy, B. // International Journal of Advanced Manufacturing Technology;Sep2012, Vol. 62 Issue 1-4, p231 

    Precision inspection of manufactured components having multiple complex surfaces and variable tolerance definition is an involved, complex and time-consuming function. In routine practice, a jig is used to present the part in a known reference frame to carry out the inspection process. Jigs...

  • On the convergence of trust region algorithms for unconstrained minimization without derivatives. Powell, M. // Computational Optimization & Applications;Oct2012, Vol. 53 Issue 2, p527 

    We consider iterative trust region algorithms for the unconstrained minimization of an objective function $F ( \underline{x})$, $\underline{x}\in \mathcal{R}^{n}$, when F is differentiable but no derivatives are available, and when each model of F is a linear or a quadratic polynomial. The...

  • A Log-Barrier method with Benders decomposition for solving two-stage stochastic linear programs. Zhao, Gongyun // Mathematical Programming;2001, Vol. 90 Issue 3, p507 

    Abstract. An algorithm incorporating the logarithmic barrier into the Benders decomposition technique is proposed for solving two-stage stochastic programs. Basic properties concerning the existence and uniqueness of the solution and the underlying path are studied. When applied to problems with...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics